i just got a script today its new to me but not sure if i should take at bedtime or morning?
It really depends on how you respond to the medication. If it makes you sleepy, take it at night. If not, take in the morning. Just be sure to take at about the same time each day. The side effects may last a few weeks in the beginning, but should subside with continued use. If not, contact your doctor immediately. It will take upto a month for the maximum effect of the medication to be felt.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 23 Feb 2011 • 1 answer
Posted 20 Jan 2012 • 2 answers
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers
Posted 12 Jan 2017 • 1 answer